Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 13, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Jan 11, 2015, 12:23 PM CST for 5 counties in Texas. It took effect at Jan 12, 2015, 9:00 AM CST. It was in force for 43 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 11, 2015, 12:23 PM CST (18:23 UTC)
- In effect from
- Jan 12, 2015, 9:00 AM CST
- Expired
- Jan 14, 2015, 4:00 AM CST
- In force
- 43 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Angelina County, TX, Houston County, TX, Polk County, TX, Trinity County, TX, Tyler County, TX
The radar
The Shreveport radar (KSHV), 164 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neches River near Diboll (DIBT2). The gauge peaked at 11.73 ft at Jan 10, 2015, 2:00 PM CST.
- Action stage
- 11.5 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08033000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
865 WGUS44 KSHV 111823 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 1223 PM CST SUN JAN 11 2015 TXC005-225-373-455-457-121823- /O.NEW.KSHV.FL.W.0013.150112T1500Z-150114T1000Z/ /DIBT2.1.ER.150112T1500Z.150113T0600Z.150113T1600Z.NO/ 1223 PM CST SUN JAN 11 2015 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE NECHES RIVER NEAR DIBOLL. * FROM MONDAY MORNING TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 11:15 AM SUNDAY THE STAGE WAS 11.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO RISE TO NEAR 12.4 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE TUESDAY MORNING. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$
2 follow-up statements
802 WGUS84 KSHV 121643 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1043 AM CST MON JAN 12 2015 TXC005-225-373-455-457-131643- /O.EXT.KSHV.FL.W.0013.000000T0000Z-150114T1200Z/ /DIBT2.1.ER.150113T0600Z.150113T1200Z.150113T1800Z.NO/ 1043 AM CST MON JAN 12 2015 ...THE FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR DIBOLL. * UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:15 AM MONDAY THE STAGE WAS 11.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO RISE TO NEAR 12.2 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON. * IMPACT...AT 12.0 FEET...MINOR LOWLAND FLOODING OCCURS. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$
635 WGUS84 KSHV 131216 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 616 AM CST TUE JAN 13 2015 TXC005-225-373-455-457-131246- /O.CAN.KSHV.FL.W.0013.000000T0000Z-150114T1200Z/ /DIBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 616 AM CST TUE JAN 13 2015 THE FLOOD WARNING IS CANCELLED FOR THE NECHES RIVER NEAR DIBOLL TEXAS. * AT 515 AM TUESDAY THE STAGE WAS 11.2 FEET. * FLOOD STAGE IS 12 FEET. * FORECAST...THE BAYOU WILL CREST BELOW FLOOD STAGE AT 11.8 FEET DURING TUESDAY AFTERNOON. FLOODING IS ENDING ON THE NECHES RIVER OF EAST TEXAS AND THIS WILL BE THE FINAL STATEMENT ISSUED. * IMPACT...AT 12.0 FEET...MINOR LOWLAND FLOODING OCCURS. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Jan 11, 11:50 AM CST, 33 minutes earlier.
Area forecast discussion, Jan 11, 11:50 AM CST, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1150 AM CST SUN JAN 11 2015 .AVIATION... GENERALLY DEGRADED FLIGHT CONDITIONS ARE EXPECTED OVER THE NEXT 24 HRS...AS AN UPPER LEVEL DISTURBANCE CONTINUES TO GENERATE WIDESPREAD RAINFALL ACROSS THE REGION. WHILE RAIN WILL BE COMING TO AN END DURING THE LATTER HALF OF THE TAF PD...DO NOT EXPECT CONDITIONS TO IMPROVE UNTIL BEYOND 18Z MONDAY. LIGHT E TO SELY WINDS WILL BECOME LIGHT AND VRBL OVERNIGHT...AND PICK UP OUT OF THE N AT 5-10 KTS AFTER SUNRISE MONDAY. /12/ && .PREV DISCUSSION... /ISSUED 918 AM CST SUN JAN 11 2015/ DISCUSSION... UPDATED FORECAST HAS BEEN SENT TO REMOVE THE WINTER WEATHER ADVISORY HEADLINE FROM THE EARLY MORNING PACKAGE AS THE ADVISORY WAS ALLOWED TO EXPIRE AT 9 AM. OBSERVATIONS THIS MORNING ARE SHOWING TEMPERATURES PREDOMINANTLY ABOVE FREEZING ACROSS THE ENTIRE REGION EXCEPT FOR A 32 DEGREE READING OR TWO ACROSS OUR NORTHERN THIRD. NOT EXPECTING ANY MORE ICE ACCUMULATION FOR THE EVENT. ALSO CHANGED PRECIP TYPE TO SHOWERS NOW THAT WE HAVE REMOVED WINTER PRECIP WORDING AND REMOVED TSRA FROM THE GRIDS. WILL REVISIT THE POP STRUCTURE OF THE FORECAST FOR THE REMAINDER OF THE DAY A LITTLE LATER THIS MORNING. NO OTHER CHANGES ATTM. 13 && .PRELIMINARY POINT TEMPS/POPS... SHV 41 39 51 36 44 / 60 70 10 10 20 MLU 45 45 52 35 42 / 80 70 20 10 20 DEQ 36 33 45 31 40 / 60 50 10 10 10 TXK 37 35 46 32 40 / 60 70 10 10 10 ELD 39 37 47 33 40 / 80 70 10 10 10 TYR 40 36 48 34 43 / 40 20 10 10 20 GGG 40 37 49 34 43 / 40 50 10 10 20 LFK 45 43 53 39 48 / 40 40 10 10 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 12
Hazardous weather outlook, Jan 11, 9:21 AM CST, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 921 AM CST SUN JAN 11 2015 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-121800- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 921 AM CST SUN JAN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... A COLD RAIN WILL CONTINUE FOR MUCH OF THE REGION TODAY. THERE IS NO LONGER A CONCERN WITH LIGHT FREEZING RAIN AS TEMPERATURES SHOULD REMAIN ABOVE FREEZING TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ANOTHER ROUND OF POSSIBLE WINTER PRECIPITATION WILL ARRIVE LATE TUESDAY NIGHT INTO WEDNESDAY FOR MAINLY AREAS ALONG AND TO THE NORTH OF INTERSTATE 20. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS SHOULD NOT BE NEEDED THROUGH TONIGHT. 13
In the hours before
Local storm report, Jan 11, 9:04 AM CST, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
904 AM CST SUN JAN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FREEZING RAIN 4 WSW HAWORTH 33.82N 94.72W
01/11/2015 E0.10 INCH MCCURTAIN OK TRAINED SPOTTER
SIGNIFICANT ICING IN TREES AND GLAZING ON SURFACES OF
GROUND OBJECTS
&&
EVENT NUMBER SHV1500019
12Local storm report, Jan 11, 9:56 AM CST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
956 AM CST SUN JAN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM FREEZING RAIN LONGVIEW 32.52N 94.76W
01/11/2015 E0.01 INCH GREGG TX TRAINED SPOTTER
LIGHT ICING IN TREE TOPS
&&
EVENT NUMBER SHV1500020
12The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 12:15 PM CST | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 5 days |
| Jan 11, 12:20 PM CST | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 5 days |
| Jan 11, 12:27 PM CST | River Flood Warning | SHV | Gregg | 45 hr |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.